# SDR DALA2019041302453

- Difficulty date: April 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 80,730 hours, 36,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN HOLE A. REPAIRED THE FRAME IAW WC 5311-01171-04A.
